Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567243
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. Barbu and Th. Precupanu
Title: Convexity and optimization in Banach spaces
Additional book information: Sÿthoff & Noordhoff International Publishers, Alphen aan den Rijn, The Netherlands, 1978, xi + 316 pp.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Leonard D. Berkovitz
Journal: Bull. Amer. Math. Soc. 2 (1980), 479-482